# SDR TWAA0007505

- Difficulty date: May 8, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND REPAIRS HAD BEEN MADE TO SOFT SPOTS IN CABIN AISLE FLOOR.  FABRICATED PANEL NEW PER SSRM 53-00-104, FIG 201, PAGE 201.  TREATED PER SSRM 51-10-3.
